# SDR R61A202410280090

- Difficulty date: October 9, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 47,892 hours, 29,831 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 2090921
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROBLEM DISCRIPTION WAS ENTERED INCORRECTLY IN ERROR.  FOR UNIQUE CONROL NUMBER R61A202410280090. INCORRECT DESCRI[PTION IS ***MAJOR*** CFIII STR29R FR76-77 AND FR78-79 FOUND CORROSION ON STRINGER BASE ***MAJOR*** . THE CORRECT DISCRPTION IS CFIII FR77 STR27L-28L FOUND SHEAR CLIP CORRODED
